# SDR SWAA2025040103130

- Difficulty date: March 7, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 68,616 hours, 35,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT (BATTERY PACK) LT SIDE ON LOWERED CEILING PANEL AT FWD GALLEY AREA. REPLACED EMERGENCY EXIT LIGHT (BATTERY PACK) LT SIDE ON LOWERED CEILING PANEL AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-06-960-805  PERFORMED OPERATIONAL TEST: TEST IS OK
